# SDR JJBA20140906004

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 33,894 hours, 45,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL EMER EXIT LIGHT ABOVE FLIGHT ATTENDANT SEAT INOPERABLE.  R & R RELAYS K3 & K4.
